# SDR TRAX200700386

- Difficulty date: March 17, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 21,076 hours, 18,093 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION WHEN SELECTED FROM 0 TO 8 INDICATION SHOWED ALL FLAPS AT 0.  EMERGENCY DECLARED.
